# SDR AU510002109

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulty
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILER SYSTEM FAULTY.  AIRCRAFT ROLLED TO THE RIGHT WHEN SPEEDBRAKE DEPLOYED.  INVESTIGATION CONTINUING.
